About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 809824, 10 pages
http://dx.doi.org/10.1155/2013/809824
Research Article

Wave-Breaking Criterion for the Generalized Weakly Dissipative Periodic Two-Component Hunter-Saxton System

Department of Mathematics, Nonlinear Scientific Research Center, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 22 May 2013; Accepted 22 July 2013

Academic Editor: Michael Meylan

Copyright © 2013 Jianmei Zhang and Lixin Tian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianmei Zhang and Lixin Tian, “Wave-Breaking Criterion for the Generalized Weakly Dissipative Periodic Two-Component Hunter-Saxton System,” Journal of Applied Mathematics, vol. 2013, Article ID 809824, 10 pages, 2013. doi:10.1155/2013/809824